On Fibonacci numbers which are one more than a square.
Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 171-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__0262_0263_151355,
author = {Raphael Finkelstein},
title = {On {Fibonacci} numbers which are one more than a square.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {171--178},
year = {1973},
volume = {0262_0263},
zbl = {0265.10008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151355/}
}
Raphael Finkelstein. On Fibonacci numbers which are one more than a square.. Journal für die reine und angewandte Mathematik, 0262_0263 (1973), pp. 171-178. http://geodesic.mathdoc.fr/item/JRAM_1973__0262_0263_151355/